Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Treatment for difficulty sleeping?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5504 Questions
Question
i am not good sleep. on bed will get only 3 to 4 hour sleep only, after that i will sleeping different dreams every deep. i am facing this problem from fast approx 6 years.
Posted Sun, 2 Mar 2014 in Sleep Disorders
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer: Medications would help. Detailed Answer: Hi, Thank you for posting your query. I have noted your symptoms and it suggests that you have insomnia (sleep disturbance). Your sleep duration as well as sleep quality are affected. Normal sleep should last for 7-8 hours (you are sleeping half that duration). In addition, your sleep quality is poor due to dreams. You would benefit from taking medications such as zolpidem (zolfresh or stilnoct). These medications would improve your sleep quality as well as quantity. They are safe as well and have no addiction potential. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar My blog: http://bestneurodoctor.blogspot.com/
Above answer was peer-reviewed by
 
Follow-up: Treatment for difficulty sleeping? 50 minutes later
How many days i can take medicine suggested by you( zolpidem (zolfresh or stilnoct)& what is the wt ie 250mg or 500mg or ???
 
 
Answered by Dr. Sudhir Kumar 2 minutes later
Brief Answer: You can take for one month. Detailed Answer: Thank you for getting back. If you were my patient, I would prescribe ZOLFRESH at a dose of 10 mg at bedtime, and STILNOCT at a dose of 12.5 mg once daily at bedtime. You can take them for one month and then review with neurologist. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Treatment for difficulty sleeping? 3 minutes later
thanks you sir, you suggesting meet doctor at hospital ? and any side affect from the tablet? pls suggest me.
 
 
Answered by Dr. Sudhir Kumar 2 minutes later
Brief Answer: Yes. Detailed Answer: Yes, you are right. These medicines are prescription drugs and you need it on doctor's prescription pad to be able to purchase it. After one month, you can review on this platform, as well as meet the doctor personally. The medicine is safe and there are no serious side effects. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Treatment for difficulty sleeping? 4 minutes later
sir, i am living at Bangalore, please recommend me a good well experienced doctor.
 
 
Answered by Dr. Sudhir Kumar 3 minutes later
Brief Answer: Below are the options at Bangalore: Detailed Answer: Below are the good and experienced neurologists at Bangalore: 1. Dr XXXXXXX XXXXXXX at Manipal Hospital, Bangalore. 2. Dr XXXXXXX at Columbia Asia Hospital, Bangalore, 3. Dr XXXXXXX Iyer at XXXXXXX Hospital, Bangalore. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor